# SDR DL73S960448

- Difficulty date: February 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327DL
- Make and model: Boeing 737232
- Aircraft serial: 23099
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 189929
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, RT MLG UNSAFE LIGHT ILLUMINATED WITH GEAR UP, ALL INDICATIONS NORMAL WITH GEAR DOWN.  FERRIED TO SLC, REPLACED RT MLG UPLOCK SENSOR, SWUNG GEAR AND OPERATION NORMAL.
